www.amazingwhiteboard.com
Talk Health Forum


The HealthlinkUSA Talk Health Forum is a place where
you can discuss specific health questions and
exchange information with others.

Parkinson's Disease Problems

David Friedman

Message 1 of 3 Next



My Mother suffers from Parkinson's Disease (last 4 years) and this last 2 months has suffered ,new upsetting symptoms, up to twice a day. She suddenly shows acute Parkinson symptoms of slowness in speech,movement and acute pains in her legs. Her Blood pressure rises and her pulse rate also. This happens just before or after taking sinamet.It takes up to an hour to pass and is decimating her. Usually ,she has to take a Rivotral tablet to ease the acute symptoms, but this only puts her to sleep.Does anyone have any ideas please. Her Neurologist has tried altering her dosage of sinamet, but it isn't helping. Thank you, David Friedman
123

 


   
Search the Talk Health Forum for messages
concerning a specific Health Topic


 

Tell a Friend

Message:
Your Name:
Your Friend's Email:
Your Comments:
     
Search Health Conditions and Concerns
A B C D E F G H I J K L M
N O P Q R S T U V W X Y Z
  • A